Search results

Journal Article (8)

  1. 1.
    Journal Article
    Bieli, R.; Szpak, N.: Global pointwise decay estimates for defocusing radial nonlinear wave equations. Communications in Partial Differential Equations 36 (2), pp. 205 - 215 (2011)
  2. 2.
    Journal Article
    Szpak, N.: Asymptotics from scaling for nonlinear wave equations. Communications in Partial Differential Equations 35 (10), pp. 1876 - 1890 (2010)
  3. 3.
    Journal Article
    Szpak, N.: Late-time attractor for the cubic nonlinear wave equation. Journal of Mathematical Physics 51, 082901 (2010)
  4. 4.
    Journal Article
    Szpak, N.: Asymptotics from Scaling for Nonlinear Wave Equations. Communications in Partial Differential Equations 35 (10), pp. 1876 - 1890 (2010)
  5. 5.
    Journal Article
    Szpak, N.: Comment on "Late-time tails of a self-gravitating scalar field revisited" by Bizon et al: The leading order asymptotics. Classical and Quantum Gravity 26 (24), 248001 (2009)
  6. 6.
    Journal Article
    Szpak, N.: Quasinormal mode expansion and the exact solution of the Cauchy problem for wave equations.
  7. 7.
    Journal Article
    Szpak, N.: Weighted-L∞ and pointwise space-time decay estimates for wave equations with potentials and initial data of low regularity.
  8. 8.
    Journal Article
    Szpak, N.: Simple proof of a useful pointwise estimate for the wave equation.

Working Paper (1)

  1. 9.
    Working Paper
    Bieli, R.; Szpak, N.: Large data pointwise decay for defocusing semilinear wave equations. Communications on Pure and Applied Mathematics (submitted)
 
Go to Editor View
loading content